CureZone   Log On   Join
Re: mirena
 
LenaB Views: 3,523
Published: 12 years ago
 
This is a reply to # 1,351,227

Re: mirena


I still have something similar now (10 months post-removal), especially starting day 14 or so of my cycle. To me, it feels like vibrating and when I lie down, I feel my heart beating fast and I sometimes also feel some anxiety that makes me feel that I am having trouble breathing. I know that I am not because when I do deep breathing thru my belly it will go away. It is more than likely a hormonal thing due once again to the Evil Mirena !!!!

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.203 sec, (1)